# SDR 2012F00072

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23142
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN AND LONGERON BETWEEN WING STA 557.0 AND WBL 583.0. REMOVED CORROSION, ALODINE, AND PRIMED STRUCTURE IAW CURRENT SRM.
